RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 6, Pages 1353–1357 (Mi dan8167)  

MATHEMATICAL PHYSICS

Empirical estimates for the smoothness of the solutions of linear ill-posed problems

S. I. Kavkyanov

Institute of Atmospheric Optics SB USSR Academy of Sciences, Tomsk

Full text: PDF file (619 kB)

Bibliographic databases:
UDC: 519.281
Presented: М. М. Лаврентьев
Received: 28.12.1985

Citation: S. I. Kavkyanov, “Empirical estimates for the smoothness of the solutions of linear ill-posed problems”, Dokl. Akad. Nauk SSSR, 293:6 (1987), 1353–1357

Citation in format AMSBIB
\Bibitem{Kav87}
\by S.~I.~Kavkyanov
\paper Empirical estimates for the smoothness of the solutions of linear
ill-posed problems
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 6
\pages 1353--1357
\mathnet{http://mi.mathnet.ru/dan8167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=891565}
\zmath{https://zbmath.org/?q=an:0637.62009}


Linking options:
  • http://mi.mathnet.ru/eng/dan8167
  • http://mi.mathnet.ru/eng/dan/v293/i6/p1353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019